Open Access
Translator Disclaimer
Jan 2017 On the numerical solution of Bagley-Torvik equation via the Laplace transform
Marjan Uddin, Suleman Ahmad
Author Affiliations +
Tbilisi Math. J. 10(1): 279-284 (Jan 2017). DOI: 10.1515/tmj-2017-0017

Abstract

In this work, we formulate a numerical scheme for the solution of the Bagley-Torvik equation using an integral representation in complex plane. The resultant integral is approximated to high order accuracy using quadrature. The accuracy of numerical algorithm depends on the selection of optimal contour of integration. Several contour have been developed in the literature for solving FDEs. In the present work, we will investigate the applicability of optimal contours for solving Bagley-Torvik equation. We compared our results with other methods available in the literature to validate the efficiency and accuracy of the method for various optimal contour of integrations.

Citation

Download Citation

Marjan Uddin. Suleman Ahmad. "On the numerical solution of Bagley-Torvik equation via the Laplace transform." Tbilisi Math. J. 10 (1) 279 - 284, Jan 2017. https://doi.org/10.1515/tmj-2017-0017

Information

Received: 6 October 2016; Accepted: 27 October 2016; Published: Jan 2017
First available in Project Euclid: 26 May 2018

zbMATH: 1364.65288
MathSciNet: MR3646816
Digital Object Identifier: 10.1515/tmj-2017-0017

Subjects:
Primary: 65R10
Secondary: 65M15

Rights: Copyright © 2017 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.10 • No. 1 • Jan 2017
Back to Top